Glasnik matematički, Vol. 54 No. 2, 2019.
Izvorni znanstveni članak
https://doi.org/10.3336/gm.54.2.02
An open problem on Jeśmanowicz' conjecture concerning primitive Pythagorean triples
Hai Yang
; School of Science, Xi'an Polytechnic University, Xi'an, Shaanxi, 710048, P.R. China
Ruiqin Fu
; School of Science, Xi'an Shiyou University, Xi'an, Shaanxi, 710065, P.R. China
Sažetak
Let
Ključne riječi
Ternary purely exponential Diophantine equation; Jeśmanowicz' conjecture; primitive Pythagorean triple; elementary method
Hrčak ID:
229599
URI
Datum izdavanja:
11.12.2019.
Posjeta: 1.450 *